# SDR 96ZZZX4059

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O540B2C5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Cam Follower
- Part number: 72877
- Condition: Broken
- Location: Cyls 1,3,5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAM FOLLOWERS BROKEN ON NR 1 CYLINDER EXHAUST NR 3, EXHAUST AND INTAKE, NR 5 CYLINDER-INTAKE.  REST OF CAM FOLLOWERS PITTED OR SPALLED.  NR 2 CYLINDER DROPPED THE EXHAUST VALVE.  OIL SUMP REMOVED FOR INSPECTION AND CLEANING.  FOUND PIECES OF CAM FOLLOWERS IN SUMP.  ENGINE DISASSEMBLED FOR OVERHAUL.  ALL SIX ROD CAPS DAMAGED.  ALL PIECES RETAINED AND ARE AVAILABLE FOR SCRUTINY.
